Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Equi-absolute convergence of eigenfunction expansions

Author: G. W. Hedstrom
Journal: Proc. Amer. Math. Soc. 14 (1963), 483-490
MSC: Primary 42.16
MathSciNet review: 0149188
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Jr., Absolute convergence and integrability of trigonometric series, J. Rational Mech. Anal. 5 (1956), 621-632. MR 0077701 (17:1080b)
  • [2] E. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [3] S. Kaczmarz and H. Steinhaus, Theorie der Orthogonalreihen, 2nd ed., Chelsea, New York, 1951.
  • [4] E. Kamke, Differentialgleichungen, Lösungsmethoden und Lösungen, 3rd ed., Chelsea, New York, 1948.
  • [5] P. Lévy, Sur la convergence absolue des séries de Fourier, Compositio Math. 1 (1934), 1-14.
  • [6] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. Vol. 23, Amer. Math. Soc., Providence, R. I., 1939.
  • [7] G. N. Watson, A treatise on the theory of Bessel functions, 2nd ed., Cambridge Univ. Press, Cambridge, 1944. MR 0010746 (6:64a)
  • [8] N. Wiener, Tauberian theorems, Ann. of Math. (2) 33 (1932), 1-100. MR 1503035

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.16

Retrieve articles in all journals with MSC: 42.16

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society